Variable dimension restart algorithms for approximating fixed points

A.J.J. Talman, G. van der Laan

Research output: Chapter in Book/Report/Conference proceedingChapterProfessional

Original languageEnglish
Title of host publicationNumerical solution of highly nonlinear problems
EditorsW. Forster
Place of PublicationAmsterdam
PublisherNorth-Holland Publishing Company
Pages3-36
ISBN (Print)0444854274
Publication statusPublished - 1980

Cite this

Talman, A. J. J., & van der Laan, G. (1980). Variable dimension restart algorithms for approximating fixed points. In W. Forster (Ed.), Numerical solution of highly nonlinear problems (pp. 3-36). North-Holland Publishing Company.